# SDR DALA2021112907335

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 64,814 hours, 20,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 DURING SVC CK FOUND LEFT CABIN OVER WING EMERGENCY EXIT IDENTIFIER SIGN LENS MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT IDENTIFIER SIGN PER B757 AMM 33-51.OPS CK GOOD. (8175208)
